Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A weak Zassenhaus Lemma for discrete subgroups of $\operatorname{Diff}(I)$

Azer Akhmedov

Algebraic & Geometric Topology 14 (2014) 539–550
Abstract

We prove a weaker version of the Zassenhaus Lemma for subgroups of Diff(I). We also show that a group with commutator subgroup containing a non-Abelian free subsemigroup does not admit a C0–discrete faithful representation in Diff(I).

Keywords
diffeomorphism group of the interval, Zassenhaus Lemma, discrete subgroups of $\operatorname{Diff}(I)$
Mathematical Subject Classification 2010
Primary: 37C05
Secondary: 20F65
References
Publication
Received: 28 November 2012
Revised: 13 August 2013
Accepted: 15 August 2013
Published: 9 January 2014
Authors
Azer Akhmedov
Mathematics Department
North Dakota State University
Fargo, ND 58102
USA